About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 324848, 9 pages
http://dx.doi.org/10.1155/2013/324848
Research Article

Existence Results for a Coupled System of Nonlinear Fourth-Order Differential Equations

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 10 November 2013; Accepted 3 December 2013

Academic Editor: Mohamed Boussairi Jleli

Copyright © 2013 Bessem Samet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. P. Gupta, “A nonlinear boundary-value problem associated with the static equilibrium of an elastic beam supported by sliding clamps,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 697–711, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Bonanno and B. Di Bella, “A boundary value problem for fourth-order elastic beam equations,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 1166–1176, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. C. J. Chyan and J. Henderson, “Positive solutions of 2mth-order boundary value problems,” Applied Mathematics Letters, vol. 15, no. 6, pp. 767–774, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. J. R. Graef and B. Yang, “On a nonlinear boundary value problem for fourth order equations,” Journal of Applied Analysis, vol. 72, pp. 439–448, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. P. Gupta, “Existence and uniqueness theorems for the bending of an elastics beam equation,” Journal of Applied Analysis, vol. 26, no. 4, pp. 289–304, 1988. View at Publisher · View at Google Scholar
  6. P. Kang and L. Liu, “Positive solutions of fourth order singular boundary value problems,” Journal of Systems Science and Mathematical Sciences, vol. 28, pp. 604–615, 2008 (Chinese).
  7. Y. Li, “On the existence of positive solutions for the bending elastic beam equations,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 821–827, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. Q. Yao, “Existence of n solutions and/or positive solutions to a semipositone elastic beam equation,” Nonlinear Analysis: Theory, Methods and Applications, vol. 66, no. 1, pp. 138–150, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. R. P. Agarwal, “On fourth order boundary value problems arising in beam analysis,” Differential Integral Equations, vol. 2, pp. 91–110, 1989.
  10. Z. Bai, “The method of lower and upper solutions for a bending of an elastic beam equation,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 195–202, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. M. A. del Pino and R. F. Manasevich, “Existence for a fourth-order boundary value problem under a two parameter nonresonance condition,” Proceedings of the American Mathematical Society, vol. 112, pp. 81–86, 1991. View at Zentralblatt MATH
  12. D. R. Dunninger, “Multiplicity of positive solutions for a nonlinear fourth order equation,” Annales Polonici Mathematici, vol. 77, no. 2, pp. 161–168, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. O'Regan, “Solvability of some fourth (and higher) order singular boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 161, no. 1, pp. 78–116, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. P. Kang and Z. Wei, “Existence of positive solutions for systems of bending elastic beam equations,” Electronic Journal of Differential Equations, vol. 2012, pp. 1–9, 2012. View at Scopus
  15. A. I. Perov, “On the Cauchy problem for a system of ordinary differential equations,” Pviblizhen. Met. Reshen. Differ. Uvavn, vol. 2, pp. 115–134, 1964. View at Zentralblatt MATH
  16. D. A. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, vol. 224, Springer, Berlin, Germany, 2001.
  17. J. X. Sun, Nonlinear Functional Analysis and Its Application, Science Press, Beijing, China, 2008. View at Zentralblatt MATH
  18. R. P. Agarwal, Y. Zhou, and Y. He, “Existence of fractional neutral functional differential equations,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1095–1100, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus